Open Access
2014 Comparison Theorems of Spectral Radius for Splittings of Matrices
Cui-Xia Li, Su-Hua Li
J. Appl. Math. 2014(SI21): 1-5 (2014). DOI: 10.1155/2014/573024


A class of the iteration method from the double splitting of coefficient matrix for solving the linear system is further investigated. By structuring a new matrix, the iteration matrix of the corresponding double splitting iteration method is presented. On the basis of convergence and comparison theorems for single splittings, we present some new convergence and comparison theorems on spectral radius for splittings of matrices.


Download Citation

Cui-Xia Li. Su-Hua Li. "Comparison Theorems of Spectral Radius for Splittings of Matrices." J. Appl. Math. 2014 (SI21) 1 - 5, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07131700
MathSciNet: MR3232920
Digital Object Identifier: 10.1155/2014/573024

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI21 • 2014
Back to Top